# SDR SWAA950163

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FLOOR BEAM  CORRODED BS 328, WL 208, RBL 7 TO 56, AT BS 312, WL 208, LBL 15, AND AT BS 344, WL 208, LBL 60.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
